# SDR 2007FA0000482

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: General aviation
- Aircraft: N3208R
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R3113
- Aircraft time: 14,400 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6205401
- Condition: Corroded
- Location: Rt Wing
- Part time: 14,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REMOVED DUE TO DAMAGE. WING WAS SCRAPPED AND DEALER WANTED STEEL FITTINGS REMOVED. UPON REMOVAL OF REAR SPAR ATTACH PLATE, SEVERE CORROSION WAS FOUND ON THE SPAR UNDER THE PLATE. CONDITION WAS VERY SERIOUS AND COULD HAVE LEAD TO AN INFLIGHT FAILURE.
